Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 246, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Sep 15, 2021, 3:39 PM CDT for Livingston Parish, Louisiana. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2021, 3:39 PM CDT (20:39 UTC)
- Expired
- Sep 17, 2021, 9:14 AM CDT
- In force
- 42 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Livingston Parish, LA
The river
Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1). The gauge peaked at 4.20 ft at Sep 15, 2021, 9:00 PM CDT.
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
020 WGUS44 KLIX 152039 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 339 PM CDT Wed Sep 15 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish. Bogue Chitto River At Franklinton affecting Washington Parish. For the Amite And Comite Rivers...including Maurepas...Minor flooding is forecast. For the Bogue Chitto River...including Franklinton...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC063-161445- /O.NEW.KLIX.FL.W.0246.210915T2039Z-210917T0200Z/ /MAUL1.1.ER.210915T1830Z.210916T0200Z.210916T2000Z.NO/ 339 PM CDT Wed Sep 15 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Amite River At Maurepas. * From this afternoon to late tomorrow evening. * At 3:00 PM CDT Wednesday the stage was 4.1 feet. * Flood stage is 4.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 4.3 feet late this evening. * Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064 $$ LAC117-161445- /O.NEW.KLIX.FL.W.0247.210917T0000Z-210917T0600Z/ /FRNL1.1.ER.210917T0000Z.210917T0000Z.210917T0000Z.NO/ 339 PM CDT Wed Sep 15 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Bogue Chitto River At Franklinton. * From Thursday evening to early Friday morning. * At 3:00 PM CDT Wednesday the stage was 8.4 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 12.0 feet tomorrow evening. * Impact...At 12.0 feet, The national guard armory and parish corrections facility will require flood protection measures as river front property will flood. Sand bagging is recommended && LAT...LON 3078 9006 3078 9018 3112 9028 3113 9015 $$ JFL
3 follow-up statements
573 WGUS84 KLIX 161818 FLSLIX Flood Statement National Weather Service New Orleans LA Issued by National Weather Service Mobile AL 118 PM CDT Thu Sep 16 2021 ...The Flood Warning continues for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish. For the Amite And Comite Rivers...including Maurepas...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued when updates occur. && LAC063-170200- /O.CON.KLIX.FL.W.0246.000000T0000Z-210917T0200Z/ /MAUL1.1.ER.210915T1830Z.210916T0200Z.210916T2000Z.NO/ 118 PM CDT Thu Sep 16 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Amite River At Maurepas. * Until late this evening. * At 10:00 AM CDT Thursday the stage was 4.0 feet. * Flood stage is 4.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to remain near flood stage through this evening. * Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064 $$ 21/CLL
609 WGUS84 KLIX 170000 FLSLIX Flood Statement National Weather Service New Orleans LA 700 PM CDT Thu Sep 16 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish. For the Amite And Comite Rivers...including French Settlement, Maurepas...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC063-171715- /O.EXT.KLIX.FL.W.0246.000000T0000Z-210917T1710Z/ /MAUL1.1.ER.210915T1830Z.210916T0200Z.210917T1110Z.NO/ 700 PM CDT Thu Sep 16 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the Amite River At Maurepas. * Until early tomorrow afternoon. * At 6:00 PM CDT Thursday the stage was 4.1 feet. * Flood stage is 4.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 4.3 feet late tonight. * Impact...At 4.0 feet, Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064 $$ JFL
010 WGUS84 KLIX 171414 FLSLIX Flood Statement National Weather Service New Orleans LA 914 AM CDT Fri Sep 17 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish. LAC063-171515- /O.CAN.KLIX.FL.W.0246.000000T0000Z-210917T1414Z/ /MAUL1.1.ER.210915T1830Z.210916T0200Z.210917T0830Z.NO/ 914 AM CDT Fri Sep 17 2021 ...The Flood Warning for the Amite River At Maurepas has been cancelled... The Flood Warning is cancelled for the Amite River At Maurepas. * At 8:00 AM CDT Friday the stage was 4.0 feet. * Flood stage is 4.0 feet. * Forecast...The river is expected to fall to 2.7 feet late Monday morning. && LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064 $$ CAB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 15, 3:40 AM CDT, 11 hours 59 minutes earlier.
Area forecast discussion, Sep 15, 3:40 AM CDT, 11 hours 59 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
340 AM CDT Wed Sep 15 2021
.SYNOPSIS...
Looks like the weakening center of TD Nicholas is somewhere around
Lake Charles early this morning. Drier air has been wrapping
around the southwest quadrant of the storm. Satellite appearance
this morning is more resembling of an extra-tropical pattern. An
east-west deformation zone lies just to the north of the area,
with several bands of precipitation oriented SW-NE across the
area. Right now, the best low level moisture convergence appears
to be approaching Interstate 55. Precipitable water values from
00z soundings around the area remained in the 2.2-2.6 range.
Temperatures and dew points were in the 70s across the area.
&&
.SHORT TERM (through Friday)...
Main concern will, of course, be heavy rainfall, with the largest
portion of it to occur in the next 12-18 hours. Precipitable water
values never really fall off to any great extent, remaining above
2 inches across the entire area, and above 2.25 for about the
southeast half.
Hourly rainfall rates in the deformation band to the north of the
area are generally in the 0.5 inch range, but more like 1.5 to 2
inches (and possibly higher) in the bands crawling eastward
(propagation 5-10 knots) across southeast Louisiana. 24 hour
precipitation totals from early this morning through tonight are
expected to be in the 3-6 inch range, with locally much higher
amounts, mainly near and to the east of Interstate 55. West of
there, totals may be more in the 1-3 inch range, and if we can
get the system to move a little further east, we may be able to
clear the far western portions of the Flash Flood Watch later
today. Will hold onto it for this forecast cycle, though. Still
also possible to have a few weak tornadoes in these feeder bands
as several storms have continued to show some low level rotation.
Unfortunately, with Nicholas expected to eventually dissipate near
the area, we don't see any real significant drying in the short
term period. Upper troughing will remain in place, and with
convective temperatures in the mid 80s, daytime convection will
continue. It won't be as widespread as it is today, but the threat
for isolated heavy rain amounts will continue for much of the
area. Likely to categorical rain chances each day, with high
temperatures remaining mainly in the 80s.
Will hold onto the Coastal Flood Advisory through the early
morning high tide cycle Thursday with the onshore flow gradually
weakening a little more. Still some isolated problems possible. 35
&&
.LONG TERM (Friday night and beyond)...
Weak troughing across the Lower Mississippi River Valley will not be
in any rush to depart the area this weekend. Moisture levels as
measured by precipitable water values, will remain in excess of 2
inches across most or all of the area through at least the
weekend, and likely beyond. Daily rounds of showers and
thunderstorms are expected to continue each day, being most
numerous over land during the day, and over marine areas at night.
Opted not to make significant changes to temperature forecast.
High temperatures will be more of a function of when thunderstorms
occur each day with convective temperatures in the lower and
middle 80s. 35
&&
.AVIATION...
Most terminals at 08z are in the MVFR to IFR range and likely to
remain there for much of the forecast period. Could see some
improvement toward evening. Wind gusts in excess of 25 knots at
KNEW should subside over the next few hours. There's been little
in the way of lightning overnight and any mention will be limited
today. We'll handle any significant development (if there is any)
with amendments. 35
&&
.MARINE...
Hazardous winds and seas will gradually subside over the next 12
hours. Most winds in excess of 20 knots are mainly associated with
convective bands at this time, although not much lightning
involved. Will allow the Small Craft Advisory to expire on
schedule for the open coastal waters at 12z, but hold onto Small
Craft Exercise Caution headlines for all waters during the daytime
hours as conditions relax. Beyond the first 12 hours of the
forecast, the main marine concern will be the threat of
thunderstorms. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 70 82 71 / 100 70 80 40
BTR 81 71 83 71 / 100 60 80 40
ASD 82 72 86 74 / 100 80 90 50
MSY 84 76 87 76 / 90 70 80 50
GPT 81 73 84 75 / 100 90 90 60
PQL 80 71 83 73 / 100 90 90 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 7 AM CDT Thursday for LAZ064-
066>070-076-078.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ550-552-
555-557-570-572-575-577.
MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 7 AM CDT Thursday for MSZ080-081.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ552-555-
557-570-572-575-577.
&&In the hours before
Local storm report, Sep 15, 11:31 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1131 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 ENE DENHAM SPRINGS 30.49N 90.92W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
EDEN CHURCH RD IMPASSABLE AND BARRICADED.
RELAYED VIA SOCIAL MEDIA.
&&
LIXLocal storm report, Sep 15, 11:37 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1137 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD 3 ESE WALKER 30.47N 90.82W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
CORNER OF CHELSEA ST AND BLACK MUD RD
BARRICADED. RELAYED VIA SOCIAL MEDIA.
&&
LIXLocal storm report, Sep 15, 11:39 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1139 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM MARINE TSTM WIND 1 NNE BAY SAINT LOUIS 30.33N 89.33W
09/15/2021 M49 MPH GMZ532 MS MESONET
BAY WAVELAND NOS SITE MEASURED A WIND GUST
OF 49 MPH.
&&
LIXLocal storm report, Sep 15, 11:41 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1141 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM MARINE TSTM WIND 1 SW MANDEVILLE 30.36N 90.09W
09/15/2021 M41 MPH GMZ530 LA MESONET
WEATHERFLOW OBSERVATION AT SUNSET PIER IN
MANDEVILLE MEASURED ANOTHER WIND GUST TO 41
MPH.
&&
LIXLocal storm report, Sep 15, 11:43 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1143 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
09/15/2021 E39 MPH GMZ530 LA MESONET
WEATHERFLOW OBSERVATION AT THE MIDPOINT OF
THE CAUSEWAY MEASURED A WIND GUST OF 39 MPH.
&&
LIXLocal storm report, Sep 15, 11:50 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1150 AM CDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD 1 N GARDERE 30.38N 91.13W
09/13/2021 EAST BATON ROUGE LA BROADCAST MEDIA
STREET FLOODING REPORTED VIA SOCIAL MEDIA.
1119 AM FLASH FLOOD 3 S LAPLACE 30.03N 90.46W
09/14/2021 ST. CHARLES LA PUBLIC
STREET/ROAD FLOODING; STREET/ROAD CLOSED;
VEHICLES STRANDED.
0256 AM FLASH FLOOD LULING 29.93N 90.36W
09/15/2021 ST. CHARLES LA EMERGENCY MNGR
WATER IN HOMES AND NUMEROUS ROADS FLOODED.
0301 AM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
09/15/2021 E39 MPH GMZ530 LA MESONET
WEATHERFLOW OBSERVATION AT THE MIDPOINT OF
THE CAUSEWAY MEASURED A WIND GUST OF 39 MPH.
0301 AM FLASH FLOOD MONTZ 30.01N 90.47W
09/15/2021 ST. CHARLES LA EMERGENCY MNGR
WATER IN HOMES AND NUMEROUS ROADS FLOODED.
0303 AM FLASH FLOOD BAYOU GAUCHE 29.80N 90.43W
09/15/2021 ST. CHARLES LA EMERGENCY MNGR
WATER IN HOMES AND NUMEROUS ROADS FLOODED.
0345 AM MARINE TSTM WIND 1 SSW MANDEVILLE 30.36N 90.09W
09/15/2021 M43 MPH GMZ530 LA MESONET
WEATHERFLOW OBSERVATION AT SUNSET PIER IN
MANDEVILLE MEASURED A WIND GUST OF 43 MPH.
0405 AM FLASH FLOOD PARISHWIDE 30.67N 90.39W
09/15/2021 TANGIPAHOA LA LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS
THE PARISH.
0410 AM MARINE TSTM WIND 1 SW MANDEVILLE 30.36N 90.09W
09/15/2021 M41 MPH GMZ530 LA MESONET
WEATHERFLOW OBSERVATION AT SUNSET PIER IN
MANDEVILLE MEASURED ANOTHER WIND GUST TO 41
MPH.
0615 AM FLASH FLOOD 2 ENE WALKER 30.49N 90.84W
09/15/2021 LIVINGSTON LA PUBLIC
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
IN WALKER. RELAYED VIA SOCIAL MEDIA.
0630 AM MARINE TSTM WIND 1 NNE BAY SAINT LOUIS 30.33N 89.33W
09/15/2021 M49 MPH GMZ532 MS MESONET
BAY WAVELAND NOS SITE MEASURED A WIND GUST
OF 49 MPH.
0630 AM FLASH FLOOD 2 ENE DENHAM SPRINGS 30.49N 90.92W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
EDEN CHURCH RD IMPASSABLE AND BARRICADED.
RELAYED VIA SOCIAL MEDIA.
0645 AM FLASH FLOOD 3 ESE WALKER 30.47N 90.82W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
CORNER OF CHELSEA ST AND BLACK MUD RD
BARRICADED. RELAYED VIA SOCIAL MEDIA.
0700 AM FLASH FLOOD 8 WSW TICKFAW 30.55N 90.62W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
PEA RIDGE RD AND WAGNER RD IMPASSABLE.
RELAYED VIA SOCIAL MEDIA.
0715 AM FLASH FLOOD 4 S BOGALUSA 30.72N 89.87W
09/15/2021 WASHINGTON LA BROADCAST MEDIA
ROADS FLOODED AROUND THE LEES CREEK AREA.
RELAYED VIA SOCIAL MEDIA.
0715 AM MARINE TSTM WIND 2 SE EDEN ISLE 30.21N 89.78W
09/15/2021 M41 MPH ST. TAMMANY LA MESONET
WEATHERFLOW OBSERVATION RECORDED A WIND GUST
OF 41 MPH.
0715 AM FLASH FLOOD 6 WSW TICKFAW 30.54N 90.57W
09/15/2021 LIVINGSTON LA BROADCAST MEDIA
N CAFE LINE RD IMPASSABLE FROM DRAKE LN TO
HWY 1064. RELAYED VIA SOCIAL MEDIA.
0742 AM MARINE TSTM WIND 13 SSE GULFPORT 30.22N 88.97W
09/15/2021 M41 MPH GMZ532 MS PUBLIC
WEATHERFLOW OBSERVATION AT SHIP ISLAND
MEASURED A WIND GUST OF 41 MPH.
0812 AM FLASH FLOOD 3 ENE GULFPORT 30.40N 89.02W
09/15/2021 HARRISON MS PUBLIC
ROADS FLOODED AROUND GULFPORT.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:20 PM CDT | Special Weather Statement | LIX | Terrebonne | 55 min |
| Sep 14, 10:38 PM CDT | Tornado Warning | LIX | Terrebonne | 37 min |
| Sep 15, 2:33 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 117 min |
| Sep 15, 3:12 AM CDT | Areal Flood Advisory | LIX | Tangipahoa | 2 hr |
| Sep 15, 3:29 AM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 31 min |
| Sep 15, 4:09 AM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 13 min |
| Sep 15, 4:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 15, 5:21 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Sep 15, 6:22 AM CDT | Tornado Warning | LIX | Saint Tammany | 23 min |
| Sep 15, 7:14 AM CDT | Special Marine Warning | LIX | 91 min | |
| Sep 15, 7:45 AM CDT | Flash Flood Warning | LIX | Washington | 3 hr |
| Sep 15, 7:55 AM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Sep 15, 7:55 AM CDT | River Flood Warning | LIX | Saint Tammany | 49 hr |
| Sep 15, 8:18 AM CDT | Flash Flood Warning | LIX | Orleans, Saint Tammany, Washington | 5 hr |
| Sep 15, 8:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Sep 15, 8:37 AM CDT | River Flood Warning | LIX | Tangipahoa | 28 hr |
| Sep 15, 8:50 AM CDT | Special Marine Warning | LIX | 55 min | |
| Sep 15, 8:59 AM CDT | River Flood Warning | LIX | East Baton Rouge | 28 hr |
| Sep 15, 9:02 AM CDT | River Flood Warning | LIX | Saint Tammany | 6 days |
| Sep 15, 9:04 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Sep 15, 9:08 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 5 days |
| Sep 15, 9:08 AM CDT | River Flood Warning | LIX | Saint Tammany | 7 days |
| Sep 15, 9:59 AM CDT | Special Marine Warning | LIX | 61 min | |
| Sep 15, 3:39 PM CDT | River Flood Warning | LIX | Washington | 21 hr |
| Sep 15, 6:13 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.